Ryan Alweiss - Asymptotic results on Klazar set partition avoidance

dmtcs:3112 - Discrete Mathematics & Theoretical Computer Science, March 19, 2018, Vol. 19 no. 2, Permutation Patterns 2016 - https://doi.org/10.23638/DMTCS-19-2-7
Asymptotic results on Klazar set partition avoidance

Authors: Ryan Alweiss

    We establish asymptotic bounds for the number of partitions of $[n]$ avoiding a given partition in Klazar's sense, obtaining the correct answer to within an exponential for the block case. This technique also enables us to establish a general lower bound. Additionally, we consider a graph theoretic restatement of partition avoidance problems, and propose several conjectures.


    Volume: Vol. 19 no. 2, Permutation Patterns 2016
    Section: Permutation Patterns
    Published on: March 19, 2018
    Accepted on: March 19, 2018
    Submitted on: August 19, 2017
    Keywords: Mathematics - Combinatorics,05A18
    Fundings :
      Source : OpenAIRE Research Graph
    • An Undergraduate Research Program in Combinatorics and Number Theory; Funder: National Science Foundation; Code: 1358659

    Share

    Consultation statistics

    This page has been seen 232 times.
    This article's PDF has been downloaded 166 times.